Sasta ParchaWahi dawai. Sahi daam.

Salt / ingredient

Ondansetron 2mg + Paracetamol 125mg

Prevents nausea and vomiting + Reduces pain and fever

MRP data last verified: August 2026. Source: NPPA Pharma Sahi Daam, reproduced under the NPPA copyright policy.

More about this medicine

Reference information

About Ondansetron

Source: OpenFDA

This information is from US FDA labels, for reference only. Always follow your doctor's advice.

Common side effects
  • in adults for the: prevention of chemotherapy-induced (≥5%) are: headache
  • malaise/fatigue
  • constipation
  • diarrhea ( 6
Safety advice
  • Stop use and seek emergency help if you have signs of a severe allergic reaction.
  • Consult your doctor before use if pregnant or breastfeeding.
  • May affect the liver. Tell your doctor if you have liver problems.
  • Avoid or limit alcohol while taking this medicine.
Uses
  • ndansetron tablets are indicated for the prevention of nausea and vomiting associated with: highly emetogenic cancer chemotherapy, including cisplatin greater than or equal to 50 mg/m 2 .
  • initial and repeat courses of moderately emetogenic cancer chemotherapy.
  • radiotherapy in patients receiving either total body irradiation, single high-dose fraction to the abdomen, or daily fractions to the abdomen Ondansetron tablets are also indicated for the prevention of postoperative nausea and/or vomiting.
  • Ondansetron tablets are 5-HT 3 receptor antagonist indicated for the prevention of: nausea and vomiting associated with highly emetogenic cancer chemotherapy, including cisplatin greater than or equal to 50 mg/m 2 (1) nausea and vomiting associated with initial and repeat courses of moderately emetogenic cancer chemotherapy (1) nausea and vomiting associated with radiotherapy in patients receiving either total body irradiation, single high-dose fraction to the abdomen, or daily fractions to the abdomen (1) postoperative nausea and/or vomiting (1)
  • Uses temporarily relieves minor aches and pains due to: headache the common cold backache minor pain of arthritis toothache muscular aches premenstrual and menstrual cramps temporarily reduces fever
How to take
  • ee full prescribing information for the recommended dosage in adults and pediatrics (2) Patients with severe hepatic impairment: do not exceed a total daily dose of 8 mg ( 2.2 , 8.6 ) 2.1 Dosage The recommended dosage regimens for adult and pediatric patients are described in Corresponding doses of ondansetron tablets may be used interchangeably.
  • Then administer 8 mg twice a day (every 12 hours) for 1 to 2 days after completion of chemotherapy.
  • Radiotherapy For total body irradiation : 8 mg administered 1 to 2 hours before each fraction of radiotherapy each day.
  • For single high-dose fraction radiotherapy to the abdomen : 8 mg administered 1 to 2 hours before radiotherapy, with subsequent 8 mg doses every 8 hours after the first dose for 1 to 2 days after completion of radiotherapy.
  • For daily fractionated radiotherapy to the abdomen : 8 mg administered 1 to 2 hours before radiotherapy, with subsequent 8 mg doses every 8 hours after the first dose for each day radiotherapy is given.
Do not use if
  • Do not use if you are allergic to acetaminophen or any of the inactive ingredients in this product with any other drug containing acetaminophen (prescription or nonprescription).
  • If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Frequently Asked Questions about Ondansetron 2mg + Paracetamol 125mg

What is the price of Ondansetron 2mg + Paracetamol 125mg in India?

The price of Ondansetron 2mg + Paracetamol 125mg in India depends on the manufacturer and channel.Private commercial brands vary from low-cost options to higher-priced branded formulations.

Is a Government Jan Aushadhi generic available for Ondansetron 2mg + Paracetamol 125mg?

Jan Aushadhi generic availability varies. Use the Nearby Kendra locator on Sasta Parcha to find nearby government stores.

How to find lower-cost substitutes for Ondansetron 2mg + Paracetamol 125mg?

Search the active salt formulation (Ondansetron 2mg + Paracetamol 125mg) on Sasta Parcha to view private-brand substitutes ranked strictly low-to-high by per-unit price. Always consult your prescribing doctor or pharmacist before changing medicine brands.